Journal article icon

Journal article

The P scale and psychosis.

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1037//0021-843x.86.2.127

Authors


Bishop, DV More by this author
Publisher:
American Psychological Association Publisher's website
Journal:
Journal of abnormal psychology Journal website
Volume:
86
Issue:
2
Pages:
127-134
Publication date:
1977-04-05
DOI:
EISSN:
1939-1846
ISSN:
0021-843X
URN:
uuid:fe4f6375-0b9f-48f9-89eb-9d86f51a7148
Source identifiers:
24315
Local pid:
pubs:24315

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP